MathSciNet Relay Station
MathSciNet bibliographic data
MR619960 58E07 (35J20 35J60)
Bahri, Abbas Topological results on a certain class of functionals and application. J. Funct. Anal. 41 (1981), no. 3, 397–427.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement